# SDR ASAA2021100936482

- Difficulty date: October 9, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER WEB AT CARGO DOOR HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT PIT LOWER WEB AT CARGO FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1 REPLACED WITH NEW WEB IAW B737-700 SRM 51-40-02-0G-0.W= .75" O= .050" R= .030" L= .50" D= .020".
